Milk Thistle Overdose

If you happen to overdose on milk thistle, seek immediate medical attention. Although there is little information available about what to expect from an overdose, it is possible that it could cause diarrhea, bloating, or other side effects. The effects of a milk thistle overdose will vary, depending on how much was taken and whether it was taken with other substances.

Can You Overdose With Milk Thistle?

What symptoms can a milk thistle overdose cause? Is it even possible to take too much milk thistle? It is not known exactly what to expect from consuming too much milk thistle, but it is likely that the effects of a milk thistle overdose will vary, depending on several factors (such as the milk thistle dosage and whether it was taken with other substances).
 
If you think you may be experiencing problems due to taking too much milk thistle, seek immediate medical attention.
 

Effects of a Milk Thistle Overdose

It is not known what exactly to expect from a milk thistle overdose. Of course, an overdose of milk thistle may cause any of the usual milk thistle side effects, such as diarrhea and bloating. Also, inactive ingredients, contaminants, or other active ingredients in the supplements might also cause overdose effects.
 

Treatment for a Milk Thistle Overdose

It is not known how best to treat a milk thistle overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused dehydration due to severe diarrhea, IV fluids may be necessary.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on milk thistle.
 
Diabetes Tips for Seniors

Milk Thistle Supplement Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.